| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
12/09/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens, refractive surprise, is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Event or Problem Description
A facility representative reported that an implantable collamer lens was implanted into the patient's eye.The patient experienced lens rotation, and refractive surprise.The lens was explanted and replaced with a same length but different power lens.
Additional Manufacturer Narrative
H3 - device evaluation: lens was returned in vial in liquid.Visual inspection found no visible damage to the lens.Dimensional and functional inspection found the lens within specifications.Claim#: (b)(4).